MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10013
Medical Device Problem Codes Break (1069); Connection Problem (2900); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H11: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during a real intelligence cori assisted ukr surgery, the real intelligence robotic drill stopped during milling.The error "time-out in system, the handpiece has been deactivated" occurred.The handpiece was reconnected but the error occurred again.After a second attempt it was recovered.The procedure was resumed, without any delay, with a manual procedure.No further complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill, part number rob10013, serial number (b)(6), used for treatment was returned for evaluation.The visual inspection revealed moderate signs of wear.The reported problem was confirmed with a functional evaluation.A kpc test was performed during which it was impossible to load the burr.The exposure motor did not push.The drill was opened for further investigation.The motors were removed.The extension shaft had broken.A piece of extension shaft blocked the exposure motor to push the nosepiece.The locking pin came loose and hit the inside of the housing.No other defects were detected.Both mdus passed the hipot test.The most likely cause for the reported scenario is a broken extension shaft.A complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file, and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause for the reported scenario is a broken extension shaft.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received, the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24541064
Report Number3010266064-2026-00051
Device Sequence Number18730761
Product Code OLO
UDI-Device Identifier00885556757321
UDI-Public885556757321
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/07/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI, PN:ROB10024, SN: (B)(6).
Patient SexUnknown